Ein Rekursiv Definiertes Geordnetes Paar

Mathematical Logic Quarterly 22 (1):211-214 (1976)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,323

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A New Look at Patrizian Celestial System.V. Paar - 2003 - Synthesis Philosophica 18 (1-2):295-318.
Zur Programmkomplexität Rekursiv Aufzählbarer Mengen.Hans-Dietrich Hecker - 1976 - Mathematical Logic Quarterly 22 (1):239-244.
Two Approaches to Self-Love: Hutcheson and Butler.Christian Maurer - 2006 - European Journal of Analytic Philosophy 2 (2):81-96.

Analytics

Added to PP
2013-11-24

Downloads
19 (#803,993)

6 months
6 (#530,399)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references